MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE MULTI FUNCTION DEBIBRILLATION ELECTRODE; RADIOLUCENT DEFIBRILLATION ELECTRODE ADULT/CHILD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE MULTI FUNCTION DEBIBRILLATION ELECTRODE; RADIOLUCENT DEFIBRILLATION ELECTRODE ADULT/CHILD
Model Number MDSPHY100
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is report is being submitted retrospectively as the result of an fda inspection in (b)(6) 2021.As a corrective action to that inspection this complaint was re evaluated for reportability.
 
Event or Problem Description
As per initial reporter when using product mdsphy100 , "the clinician followed the instructions when operating the product.The first shock did not deliver and a wrench code was displayed.The clinician unhooked the wires and hooked them back again.At this time, the charge was delivered with no issues." there were no samples of the product returned for evaluation and no serious injury or death was reported.

Brand Name
MEDLINE MULTI FUNCTION DEBIBRILLATION ELECTRODE
Common Device Name
RADIOLUCENT DEFIBRILLATION ELECTRODE ADULT/CHILD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
MDR Report Key11641818
Report Number1317188-2021-06740
Device Sequence Number14430608
Product Code MLN
UDI-Device Identifier10888277635005
UDI-Public(01)10888277635005(17)221002(10)Y00219-05
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberMDSPHY100
Device Catalogue Number6600231H
Device Lot NumberY00219-05
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1